Title

On the dynamical modeling of COVID-19 involving Atangana–Baleanu fractional derivative and based on Daubechies framelet simulations

ORCID Identifiers

0000-0003-0976-6021

Document Type

Article

Source of Publication

Chaos, Solitons and Fractals

Publication Date

11-1-2020

Abstract

© 2020 In this paper, we present a novel fractional order COVID-19 mathematical model by involving fractional order with specific parameters. The new fractional model is based on the well-known Atangana–Baleanu fractional derivative with non-singular kernel. The proposed system is developed using eight fractional-order nonlinear differential equations. The Daubechies framelet system of the model is used to simulate the nonlinear differential equations presented in this paper. The framelet system is generated based on the quasi-affine setting. In order to validate the numerical scheme, we provide numerical simulations of all variables given in the model.

ISSN

0960-0779

Publisher

Elsevier Ltd

Volume

140

First Page

110171

Disciplines

Life Sciences

Keywords

Daubechies wavelet, Fractional differential equations, Mathematical model, Novel coronavirus, Tight frame

Scopus ID

85089086594

Indexed in Scopus

yes

Open Access

yes

Open Access Type

Green: A manuscript of this publication is openly available in a repository

Share

COinS